RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gonzalez-Lopez, A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:37
Abstract pages:299
Full texts:95
References:50
E-mail:

http://www.mathnet.ru/eng/person20675
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/75175

Publications in Math-Net.Ru
2006
1. A. Enciso, F. Finkel, A. González-López, M. A. Rodríguez, “Quasi-Exactly Solvable $N$-Body Spin Hamiltonians with Short-Range Interaction Potentials”, SIGMA, 2 (2006), 073, 11 pp.  mathnet  mathscinet  zmath  isi  scopus
2001
2. D. Gomez-Ullate, A. Gonzalez-Lopez, M. A. Rodriguez, “Quasi-Exactly Solvable Generalizations of Calogero–Sutherland Models”, TMF, 127:3 (2001),  367–378  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 127:3 (2001), 719–728  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019